# SDR VNAA2008122600011

- Difficulty date: December 22, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 11,432 hours, 11,919 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO AVP THE CREW REPORTED FLAPS FAIL CAS MSG, FLAPS FAILED AT 37 DEGREES.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED FAULT CODES AND RESET SYSTEM AND CYCLED SYSTEM CB'S IAW SERVICE LETTER 00-001.  NO DEFECTS WERE NOTED AND AIRCRAFT RELEASED FOR SERVICE.
